# SDR SIMA200134203

- Difficulty date: December 7, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145
- Aircraft serial: 145062
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV, FOUND A HOLE IN FRAME 23 FLANGE AT STRINGER 17R.  REAMED HOLE TO .193 INCH.  PARTIALLY COUNTERSUNK AND DEBURRED.  PERFORMED ET INSPECTION OF THE HOLE WITH NO REJECTABLE INDICATIONS.  WORK DONE IAW EMB GST-3894/01 AND STANDARD SRM PRATICES.  (M)
